Tamiflu and flu medicines - Bad for rls?

I feel like death today. It's my first day with the flu. I have the high fever and

chills- all of the classic symptoms. I did get a flu jab. I was around sick people

at work so I know what it is. My question is Can medicines for the flu - prescription

ones cause rls to be worse. Can I take sudafed and cough drops or cough syrup?

My throat hurts so bad. I am going to ask for Tamiflu to help me get over it faster.

rlshelp does not mention flu products. Any help is appreciated.

3 Replies

  • As far as i know Tamiflu should be ok for RLS. But i will find out for you, someone i know i am sure will know, but it wont be til later, they are still asleep in the USA. But in the mean time someone else on here might know. As for OTC meds for coughs, do not take anything that has a antihistamine in it, that can make RLS worse. I think sudafed does a non drowsy one, cough drops should be ok, or use honey and lemon homemade together, i have before just had a tablespoon of honey on its own when i have had a sore throat, taken a few times a day... was very soothing. Sorry you feel so ill, not funny if its the flu, knocks you for six. Paracetamol and Ibuprofen, for aches and pains.

  • Here is some info on Tamiflu, which by the way is safe for RLSers to us, but read up on all what this website says, it could be helpful...


  • Don't eat dairy. Drink hot tea and broth for the next 3 days. Sudafed keeps

    people awake. Salt water will help too.

You may also like...